Direct methods of solution of a class of singular integral equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 496-503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a17,
author = {B. G. Gabdulkhaev and \`E. O. Khazirishi},
title = {Direct methods of solution of a class of singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {496--503},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a17/}
}
B. G. Gabdulkhaev; È. O. Khazirishi. Direct methods of solution of a class of singular integral equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 496-503. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a17/